# SDR UALA2011100305342

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 146N38108200
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1400 SKIN BUTT SPLICE STRAP WAS FOUND CORRODED IN 3 PLACES BETWEEN STRINGERS S-29R AND S-28R, BETWEEN S-29L AND S-30 AND BETWEEN S-27L AND S-28L.  BLENDED CORRODED SPLICE STRAP & FOUND CORROSION OUT OF SRM LIMITS.  REMOVED SPLICE STRAP FROM STRINGER S-28R TO S-26L.  ACCOMPLISHED NDT OF TRIMMED EDGE, BLENDED AREA & OPEN HOLES COMMON TO REPAIR.  NO DEFECTS FOUND.  FABRICATED & INSTALLED NEW SPLICE STRAP SECTION AND EXTERNAL DOUBLER PER EA PD57-53-194 AND EVA 81355.  MAJOR REPAIR
